Thread: need support
View Single Post
Old 09-21-2012, 09:54 PM   #4
Wendy88 Wendy88 is offline
Senior Veteran
(female)
 
Wendy88's Avatar
 
Join Date: Jul 2005
Location: USA
Posts: 501
Wendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB User
re: need support

Yeah, i haven't seen the boards this quiet in a long time. It's a little strange.
Anyway- Good for you!
That sounds like a smart way to taper. I've always had to do it alone (well, this last year) and it's SO hard to control. So you are doing good. It's tough... you should feel very proud of your progress!
I hit it HARD last month too. 180 15mg Roxys gone in under two weeks (they are meant for a month). I had been doing well before...
So I went off for 17 days. It was great. But the first week off was fine and the second was really hard. Now I'm controlling my intake and taking as prescribed with the help of two close friends. I haven't abused them yet.
I got very sick with a migraine several days ago (like almost went to the hospital the pain was so bad) and I was grateful to have them, and even stopped taking them that day before I reached my daily limit (which I have decided to make one pill less than prescribed) as I realized they weren't helping my pain enough to warrant me continuing to take them.
So I'm trying. Once you get a few weeks of not taking pills under your belt.... man, the way you feel, the way you think... it's really good. It makes you fear the pills in a way cause you dont want to go back to barely living. It's actually surprising at how much they take out of you. Take away from you...
Stick with it! It's gonna keep getting better!! Keep us posted!

Wendy
__________________
my issues have issues!

 
The following user gives a hug of support to Wendy88:
Phoenix (10-04-2012)